# SDR MWEA00592

- Difficulty date: August 30, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995773921
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - TOOL MARK ON FRAME AT STATION 945 LONGERON LEFT 12.  FABRICATED AND INSTALLED REPAIR PLATE, FILLER, ANGLE.  (M)
